# SDR HALA2015092500201

- Difficulty date: September 25, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 138913
- Aircraft time: 11,967 hours, 1,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 33256090004
- Part serial: 01788
- Condition: Warning Message
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR FAULT MESSAGE FOR ESCAPE SLIDE LT SW /EPSU 14WL.  R & R R2 DOOR SLIDE IAW AMDS CARD 2561-4002-2R.
